RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Martyanov, Evgeny Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:81
Abstract pages:241
Full texts:22
References:40
Birth date: 5.09.1984
E-mail:

http://www.mathnet.ru/eng/person125288
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. E. Martyanov, “$\mathbb R$-factorizability of $G$-spaces in the category G-Tych”, Izv. RAN. Ser. Mat., 83:2 (2019),  126–141  mathnet  elib; Izv. Math., 83:2 (2019), 315–329  isi  scopus
2018
2. E. Martyanov, “Equiuniform Quotient Spaces”, Mat. Zametki, 104:6 (2018),  872–894  mathnet  elib; Math. Notes, 104:6 (2018), 866–885  isi  scopus
2017
3. E. Martyanov, “Characterization of $\Bbb R$-factorizable $G$-spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 2,  7–12  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:2 (2017), 49–54  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019